# SDR AALA201906059028

- Difficulty date: May 15, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 62,317 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (0.750" DIA. X 0.032" DEEP) ON R1 DOOR SILL PLATE AT FR 16, STR 23R, WL Z-500. REMOVED CORROSION AND INSTALLED FILLER REPAIR IAW SRM 53-11-14-283-005.
